Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Aerodynamic symmetry of projectiles


Authors: C. G. Maple and J. L. Synge
Journal: Quart. Appl. Math. 6 (1949), 345-366
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/28170
MathSciNet review: 28170
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/28170
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society